# SDR MASA200400079

- Difficulty date: February 9, 2004
- Submitted: February 20, 2004
- Operation: Air carrier
- Aircraft: N828MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145218
- Aircraft time: 8,207 hours, 7,476 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY EXIT LIGHT INOPERATIVE AT EXIT ROW.  MECHANIC REPLACED BULB. OP CHECKS GOOD.
